DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Phenytoin-associated hypersensitivity syndrome with features of DRESS and TEN/SJS.

Author(s): Viera MH, Perez OA, Patel JK, Jones I, Berman B

Affiliation(s): Department of Dermatology and Cutaneous Surgery, University of Miami, Miller School of Medicine, Florida 33136, USA. mviera2@med.miami.edu

Publication date & source: 2010-06, Cutis., 85(6):312-7.

Publication type: Case Reports

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, toxic epidermal necrolysis (TEN), and Stevens-Johnson syndrome (SJS) are rare and life-threatening conditions that may be precipitated by anticonvulsive agents. We describe a patient with overlapping features of these hypersensitivity syndromes.

Page last updated: 2010-10-05

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017